Abstract and Applied Analysis

Abstract and Applied Analysis / 1997 / Article

Open Access

Volume 2 |Article ID 651064 | https://doi.org/10.1155/S1085337597000250

V. T. Dmitrienko, V. G. Zvyagin, "The topological degree method for equations of the Navier-Stokes type", Abstract and Applied Analysis, vol. 2, Article ID 651064, 45 pages, 1997. https://doi.org/10.1155/S1085337597000250

The topological degree method for equations of the Navier-Stokes type

Received26 Mar 1997

Abstract

We obtain results of existence of weak solutions in the Hopf sense of the initial-boundary value problem for the generalized Navier-Stokes equations containing perturbations of retarded type. The degree theory for maps Ag, where A is invertible and g is 𝒜-condensing, is used.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views101
Downloads481
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.